# SDR USAA980001

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520
- Part time: 39,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK STATION 520 PLUS 13 INCHES STRINGER 15R.  CUT OUT DAMAGED AREA OF STRINGER, INSTALLED STRINGER REPAIR.  REPAIRED PER EA 43431 SRM 53-10-3 FIG 1.  (M)
